Table of Contents
ISRN Algebra
Volume 2013 (2013), Article ID 638623, 4 pages
http://dx.doi.org/10.1155/2013/638623
Research Article

On Finite Nilpotent Matrix Groups over Integral Domains

Department of Mathematics, UWI, Mona Campus, Kingston 7, Jamaica

Received 31 October 2013; Accepted 19 November 2013

Academic Editors: I. Cangul and N. Jing

Copyright © 2013 Dmitry Malinin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dmitry Malinin, “On Finite Nilpotent Matrix Groups over Integral Domains,” ISRN Algebra, vol. 2013, Article ID 638623, 4 pages, 2013. doi:10.1155/2013/638623